# SDR HEEA0011584

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran Rcu
- Part number: 8015238
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN TAKES UP TO 30 MINUTES TO REACH OPERATION MODE.  REPLACED WITH SERVICEABLE PART.
